# SDR ASAA2018041024194

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 45,113 hours, 13,325 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1696G5
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 45,101 hours, 13,322 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HF FAIL INDICATION IN BOTH ACTIVE AND STANDBY WINDOWS.  ACFT GROUNDED.   FAIL DISPLAYED ON RADIO TUNING PANEL NR 1 HF. BITE SHOWS LRU FAILED ON NR 1 HF TRANSCEIVER IAW BITE IAW FIM 23-11/801.  REPLACED THE NR 1 TRANSCEIVER IAW AMM 23-11-21. OPS CHECKED NORMAL.  HF COMMUNICATION TESTED GOOD IAW FIM 23-11/801.
